MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14" ext set w/0.2 micron filter, clave¿ clear, clamp, rotating luer, where it was reported the oncology unit reported an incident with leaking filter, which resulted in a missed dose portion in the treatment of chemotherapy.The infusion was a mix of doxorubicin, vincristine, etoposide.There were multiple orange (color of chemo) spots found on sheet & pique, discovered in the morning of october 18, filter looked wet and leaking, tubing itself and connections not leaking.The quantity remaining in the bag and tubing (about 7% of the dose) was not administered.The tubing was discarded.An update from the customer on (b)(6) 2024 stated that they have removed all filters with lot#: 13893262 from the hematology-oncology unit.The set up was: mc9013 was added to the usual primary tubing (bbraun 363430)- their ¿chemo line¿.The end of mc9013 was attached to the lowest y port on the usual primary tubing (bbraun 363430) - their ¿mainline¿ for hydration.No hole, cut, tears or any defect noted.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.E1: initial reporter phone number: (b)(6).Plots: 13893262, manufacturing date: 2/1/2024, expiration date: 2/1/2029.14093636, manufacturing date: 7/1/2024, expiration date: 7/1/2029.
 
Additional Manufacturer Narrative
Received one (1) new mc9013 ext set w/0.2 micron filter for inspection.No defects or anomalies were noted.The set was leak-tested per product specifications.There was no leakage.The reported complaint could not be replicated or confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE¿ CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20668192
Report Number9617594-2024-01594
Device Sequence Number8237431
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot NumberPLOTS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIX OF DOXORUBICIN, VINCRISTINE, ETOPOSIDE, UNK MFR.; PRIMARY TUBING (BBRAUN 363430).
Patient SexUnknown